# SDR DALA14033349008

- Difficulty date: May 20, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 54,047 hours, 42,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 181LF HAS CORROSION ON UPPER AND LOWER SURFACE.  BLENDED & REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS  IAW SRM 53-01.  FABRICATED NEW FLOOR PANEL IAW ER/A NR 228602-14.
